MathSciNet Relay Station
MathSciNet bibliographic data
MR695400 35J70 (32F20 32M10 35A99)
Graham, C. Robin The Dirichlet problem for the Bergman Laplacian. I. Comm. Partial Differential Equations 8 (1983), no. 5, 433–476.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement